# SDR AALA20151029003

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 82,418 hours, 13,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24AB EMER LIGHTS IN SEAT INOPERATIVE.  REPLACED ROW 24AB EMER LIGHT ASSEMBLY SOCKET IAW 33-51-10.  ALL CHECKED NORMAL.
